MathSciNet Relay Station
MathSciNet bibliographic data
MR2388612 (2009c:33004) 33B15 (05E05 33C52)
Warnaar, S. Ole On the generalised Selberg integral of Richards and Zheng. Adv. in Appl. Math. 40 (2008), no. 2, 212–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement